MathSciNet Relay Station
MathSciNet bibliographic data
MR1635715 20B05 (20B40)
Conway, John H.; Hulpke, Alexander; McKay, John On transitive permutation groups. LMS J. Comput. Math. 1 (1998), 1–8.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement